Deng TANG


A Note on the Algebraic Immunity of the Enhanced Boolean Functions
Deng TANG 
Publication:   
Publication Date: 2020/01/01
Vol. E103-A  No. 1  pp. 366-369
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherenhanced Boolean functionbalancednessalgebraic immunity
 Summary | Full Text:PDF(267.2KB)

On the Construction of Balanced Boolean Functions with Strict Avalanche Criterion and Optimal Algebraic Immunity
Deng TANG 
Publication:   
Publication Date: 2019/09/01
Vol. E102-A  No. 9  pp. 1321-1325
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
Boolean functionbalancednessalgebraic immunitystrict avalanche criterionnonlinearity
 Summary | Full Text:PDF(248.7KB)

Translation Equivalence of Boolean Functions Expressed by Primitive Element
Yindong CHEN Liu ZHANG Deng TANG Weihong CAI 
Publication:   
Publication Date: 2019/04/01
Vol. E102-A  No. 4  pp. 672-675
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
Boolean functionprimitive elementaffine equivalence
 Summary | Full Text:PDF(140.1KB)

On Searching Maximal-Period Dynamic LFSRs With at Most Four Switches
Lin WANG Zhi HU Deng TANG 
Publication:   
Publication Date: 2019/01/01
Vol. E102-A  No. 1  pp. 152-154
Type of Manuscript:  Special Section LETTER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
dynamic linear feedback shift registermaximal periodswitchprobabilistic algorithm
 Summary | Full Text:PDF(311.4KB)

A Lower Bound on the Second-Order Nonlinearity of the Generalized Maiorana-McFarland Boolean Functions
Qi GAO Deng TANG 
Publication:   
Publication Date: 2018/12/01
Vol. E101-A  No. 12  pp. 2397-2401
Type of Manuscript:  Special Section LETTER (Special Section on Signal Design and Its Applications in Communications)
Category: Cryptography and Information Security
Keyword: 
Boolean functionsecond-order nonlinearitybent functiondifferential uniformity
 Summary | Full Text:PDF(312KB)

Two Constructions of Semi-Bent Functions with Perfect Three-Level Additive Autocorrelation
Deng TANG Shaojing FU Yang YANG 
Publication:   
Publication Date: 2018/12/01
Vol. E101-A  No. 12  pp. 2402-2404
Type of Manuscript:  Special Section LETTER (Special Section on Signal Design and Its Applications in Communications)
Category: Cryptography and Information Security
Keyword: 
semi-bent functionnonlinearityalgebraic degreeautocorrelation
 Summary | Full Text:PDF(271.1KB)

A Family of at Least Almost Optimal p-Ary Cyclic Codes
Xia LI Deng TANG Feng CHENG 
Publication:   
Publication Date: 2017/09/01
Vol. E100-A  No. 9  pp. 2048-2051
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
cyclic codelinear codeHamming distanceminimal distance
 Summary | Full Text:PDF(115.2KB)

The Exact Fast Algebraic Immunity of Two Subclasses of the Majority Function
Deng TANG Rong LUO Xiaoni DU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/11/01
Vol. E99-A  No. 11  pp. 2084-2088
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherBoolean functionalgebraic attackfast algebraic immunity
 Summary | Full Text:PDF(113.1KB)